The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

atripla and stone issues

Dec 21, 2012

Hi doc, its day 27 now on the atripla PEP treatment, one more dose. As it relates to the UTI I was complaining about, u said Cipro would not help certain STI but I also was given a dose of Azithromoycin, sorry I forgot to mention. Today I did another Urinalysis and the doc said that no sign of infection but trace of blood in urine and ordered an ultrasound since in addition to frequent urination I now have slight back and groin pain. Do u think the atripla for PEP could have cause stone issues?

Response from Dr. Henry

Atripla extremely unlikely to be directly linked to new kidney stones in setting og NPEP as you describe. KH

Can I swift Zidovudina to Tenofovir to diminush nausea
cd4 count

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint